MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed skin irritation on one side of her back from the 72r electrodes after about 10 days of treatment.The skin was red with a rash that had puss and blood as it oozed.The patient changed the electrodes daily and rotated the position.Only one section of the patient¿s back was irritated, not the other positions.The patient had a follow up visit with their doctor on (b)(6) 2025 and was advised that the irritation was infected.The doctor prescribed an oral antibiotic as the infection was getting worse and slowly growing larger than the shape of the electrode.The doctor also advised not to put any cream on the skin.The doctor advised to continue treatment and avoid the irritated section of the skin.It was later reported that the skin irritation had resolved as of (b)(6) 2025.No further information was provided.
 
Additional Manufacturer Narrative
Section b3: as the day of the event is unknown, the event date is estimated as july of 2025.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information - b4: date of this report, d8: device available for evaluation, d9: returned to manufacturer date.G3: date received by manufacturer.A visual inspection of the customer returned product was performed.Included was 13 packs of 72r electrodes part no.106130-20 with lot no.25a111 received in a shipping mailer cushion envelope.The parts received look to be in good condition from the visual/cosmetic view.The certificate of conformance was requested and reviewed and there were no non-conformances or deviations reported.Review of complaint history identified 158 total complaints from (july 18, 2024) to (july 18, 2025) for pn (106130-20) and events related to (electrode irritation/rash).The search was specified to the lot no.25a111.The search identified (1) complaint.Review of complaint history identified 1 total complaint from (july 18, 2024) to (july 18, 2025) for pn (106130-20) and events related to (medical infection).The search was specified to the lot no.25a111.The search identified (1) complaint.Review of the information provided by the customer and along with findings from the investigation, indicate there are no systemic issues with the product or lot.Therefore, the bill of materials (boms), material certifications, master labels, and product drawings were not requested or pulled during this investigation.The approved suppliers were not contacted, and the product was not pulled from stock for evaluation.No physical and/or functional condition could be found after review of the certificate of conformance that could be considered a causal factor for the reported complaint.The reported claim could be associated with a side effect/clinical condition of the patient which is unknown.The reported condition is related to clinical factors beyond the scope of the device investigation covered in the complaint investigation as part of the manufacturing review.Therefore, no further actions are required at this time.Ebi will continue to monitor for trends.This device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key22792545
Report Number0002242816-2025-00097
Device Sequence Number21019296
Product Code LOF
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date05/30/2026
Device Model Number106130-20
Device Catalogue Number106130-20
Device Lot Number25A111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic